# SDR FDEA201004211269

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC150823710
- Condition: Corroded
- Location: Bs 365-418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365-418 RBL 24 FLOORBOARD SUPPORT CORRODED.  CORROSION PENATRATED 100 PERCENT OF METAL.  OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL V.   FABRICATED FLOOR SUPPORT MATERIAL BAC 1508-237/10 BATCH NR 0001611760 IAW SRM 53-10- 52, FIG DETAIL III, INSTALLED SEAT TRACK SUPPORT STA 365-418 RBL IAW SRM 51-40-02.  MAJOR REPAIR.
